# SDR 04287703

- Difficulty date: October 13, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATES THAT RETURN FROM FLIGHT.  SMOKE TOILET CAUTION MSG AFTER TAKEOFF. SMOKE VISIBLE IN TOILET AND AFT CABIN.  REMOVED AND REPLACED RT ACM REF MM 21-52-00 AND REMOVED AND REPLACED WATER SEPARATOR SOCK REF MM 21-52-00.
